# SDR DHL2001363018

- Difficulty date: August 21, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 LOOP-A LIGHT WILL NOT ILLUMINATE WHEN LOOP-A IS TESTED.  DEFERRED NR 1 ENGINE LOOP-A IAW MEL 26-12-01.  DMI 6815.  FOUND HIGH RESISTANCE AT NR 1 ENGINE LOOP-A NACELLE CONNECTORS.  CLEANED CONNECTORS AND RESISTANCE CHECKS GOOD.  NR 1 ENGINE A-LOOP TESTS GOOD PER MM 26-12-00.  THIS CLEARS DMI 6815.
